BibTeX record journals/ipl/HolnapySB73

download as .bib file

@article{DBLP:journals/ipl/HolnapySB73,
  author    = {D. Holnapy and
               Mikl{\'{o}}s Sz{\"{o}}ts and
               A. Bot{\'{a}}r},
  title     = {A Generalization of the Method of Finite Differences},
  journal   = {Inf. Process. Lett.},
  volume    = {2},
  number    = {2},
  pages     = {55--59},
  year      = {1973},
  url       = {https://doi.org/10.1016/0020-0190(73)90014-8},
  doi       = {10.1016/0020-0190(73)90014-8},
  timestamp = {Fri, 26 May 2017 22:54:45 +0200},
  biburl    = {https://dblp.org/rec/journals/ipl/HolnapySB73.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics